# SDR CALA2023092202845

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 100,133 hours, 18,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 311W30658
- Condition: Missing
- Location: Rt Eng Ib Strut
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND ACESS PANEL 443CL ON #2 ENG INBRD STRUT MISSING ON SERVICE CHECK.REQUEST PANEL TO BE PUT ON CDL. PLACED ACESS PANEL 443CL ON CDL54B DISPATCH DESK: 91 NAME: SH DATE: 20-SEP-23- APPROVED FOR CDL 54B UPDATED PARTS NEEDED.
